# SDR QXEA2015052100249

- Difficulty date: May 18, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,168 hours, 34,773 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR T/E AT MOST OTBD STATIC WICK HAS LIGHTNING STRIKE DAMAGE.   INSTALLED REPAIR DOUBLER AND REPAIR PACKERS ON RT ELEVATOR TRIMING EDGE OTBD SIDE REF SRM 55-20-30, REPAIR -01 AND SRM 51-42-05, STEP 4D.
